Mathematics

Dr. Rakesh Kumar Bajaj

Dr. Rakesh Kumar Bajaj
Associate Professor
(91)01792-239235
rakesh.bajaj@juit.ac.in
For More Information Click here


Biography :

Rakesh Kumar Bajaj received his M.Sc. from the Indian Institute of Technology, Kanpur, India in 2003 and PhD (Mathematics) from Jaypee University of Information Technology (JUIT), Waknaghat, Solan, INDIA in 2009. He is currently working as an Associate Professor in the Department of Mathematics, JUIT, Waknaghat. He joined JUIT Waknaghat on 1st May 2003. His research interests include fuzzy information measures, Intuitionistic Fuzzy Information, pattern recognition and decision making.

Author Publication Profile:
Journal(s) :
  • D.S. Hooda, Rakesh Kumar Bajaj (2008). Useful measures of fuzzy information, total ambiguity and fuzzy directed divergence. Journal of Rajasthan Academy of Physical Sciences, 7 (4), 421-436
  • Rakesh Kumar Bajaj, D.S. Hooda (2008). Monotonicity and Maximum Fuzziness of Fuzzy Entropy and Directed Divergence Measures. Journal of Mathematics and Systems Sciences, 4 (2), 37-46
  • D.S. Hooda, Rakesh Kumar Bajaj (2008). On Generalized R-norm Measures of Fuzzy Information. Journal of Applied Mathematics, Statistics and Informatics, 4 (2), 199-212